American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Pedro Luis del Angel and Stefan Müller-Stach. On Chow motives of 3-folds. Trans. Amer. Math. Soc. 352 (2000) 1623 - 1633. MR 1603890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ehud Hrushovski and Boris Zilber. Zariski geometries. J. Amer. Math. Soc. 9 (1996) 1-56. MR 1311822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Newcomb Greenleaf and Coy L. May. Bordered Klein surfaces with maximal symmetry . Trans. Amer. Math. Soc. 274 (1982) 265-283. MR 670931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. S. Abhyankar and T. T. Moh. On analytic independence . Trans. Amer. Math. Soc. 219 (1976) 77-87. MR 0414546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia